| || |
Cymbalta side effects
Cymbalta side effects
I started taking Cymbalta (60 mg) 7 weeks ago for depression, anxiety and chronic abdominal pain. It has worked very well for those things, and although I feel some minor nausea and fatigue most days, the drug is easily tolerated. However, the sexual side effects are causing a problem - lost libido and inability to reach orgasm. Has anyone else had this problem and does it eventually go away? After 7 weeks I fear it may not go away as long as I am on the drug. I do not want to stop the drug because it has really helped, but I also don't want to continue to have this problem.
I was on Cymbalta 3 years for depression and pain. It did help the depression but not the pain. I don't know about the sexual side effects because I was separated from my husband at the time and not seeing anyone But I did want to warn you about my experience when I stopped Cymbalta. The withdrawals coming off the drugs was horrendous. I had zapping in my head and felt lousy for 3 months. I thought I was losing my mind. I recently spoke to someone else who went thru the same thing.When I was experiencing the withdrawals I looked up Cymbalta on the web and found others who had similar symptoms. Also I gained 40 pounds. I dont want to scare you but make you aware of this and maybe there is another anti-depressant that does not cause such severe withdrawals when you wean off of it. Hope this helps you. The drug company nor the doctors tell you this when prescribing this drug.
I am currently detoxing from being on pain meds for my illness for the last 8 years. Another thing the doctors did not tell me that by increasing my pain meds over the years I actually would feel more pain than I had. Called hyperalgesia. I hope I can do this by using Soboxone. So doctors give out these meds and get you into trouble.
Thank you for your reponse - I know what you mean about withdrawal because I took another antidepressant about 15 years ago and when I stopped taking it I thought I was going crazy, with the 'brain zaps' and everything. I swore I'd never take them again, but had gotten so desperate with the pain, depression and anxiety (a vicious cycle) that I felt like I needed something. I didn't think to ask the doctor about withdrawal from Cymbalta, I guess I either forgot how bad it was or I assumed the new generation of antidepressants wouldn't have the same side effects. WRONG apparently. I dread the day I will go off of them, because of that withdrawal, but perhaps if I use a stepdown dose it won't be too terribly bad. Meantime, except for the sexual side effects the drug has really helped and made me feel better than I have in years. The chronic abdominal pain is virtually gone and I haven't had any anxiety or depression since I started taking them 7 weeks ago. I don't know which is worse, though, the way I felt before or the side effects of the help I'm getting.
Good luck and best wishes to you!